# SDR DALA2016051804067

- Difficulty date: May 17, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 43,599 hours, 19,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY EXIT LIGHT LENS COVER MISSING AT LT OVERWING FWD EMERGENCY EXIT DOOR. INSTALLED REPLACEMENT LENS IAW AMM 33-51.
